# SDR FDEA201706301792

- Difficulty date: June 30, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 62,064 hours, 14,149 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A71111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN X-RAY INSPECTION, THE TRANSVERSE SKIN SPLICE AT STATION  5-123 WAS FOUND WITH ONE CRACK ON THE LONGERON  SPLICE 4R.  THE LONGERON SPLICE WAS REMOVED AND REPLACED IAW SRM 51-33-01-0G, AND DRAWING A5A7111, REVISION C.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
